# SDR NACA201503160020

- Difficulty date: March 16, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 727b-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER CLIPS IAW ATTACHED MAINTENANCE.  REPLACED DAMAGED STRINGER CLIP AT STA 727B THRU STA 727E, STA 747, 767, 787, 867, 807, STR 9R.  ALSO, STA 967, STR6L, STA 380 STR1, STA 380 STR 2L, STA 887 STR 5L. IAW SRM, REV 105 51-10-02, PARA 8 AND 51-40-02.
